# SDR R61A2022122800780

- Difficulty date: December 20, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N229JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000219
- Aircraft time: 35,519 hours, 22,529 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PARKING BRAKE NOT RELEASED EICAS MESSAGE IN FLIGHT. THE PILOT DECLARED AN EMERGENCY. LANDED WITHOUT INCIDENT. R&R EMERGENCY PARKING BRAKE VALVE ASSY IAW AMM 32-44-01. THE OPS CHECK IS GOOD.
